# SDR FDEA201604141221

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N10326
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1661, STRINGER 25L - 25R FRAME HAS  CORROSION.  REMOVED CORROSION FRAME STATION 1661, BETWEEN STRINGER 25L & 25R IAW SRM 51-10-02-0G.  CHECKED LIMITS ORIGINAL MATERIAL .063, AFTER REWORK MATERIAL .043, A MATERIAL LOSS OF .020 WAS FOUND OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 DET 2.  R & R FRAME IAW SRM 51-40-02-0G.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR, DWG 146N1024.
